# SDR DALA1124090935

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 58,684 hours, 44,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND L2 DOOR SLIDE LANYARD WAS MIS-ROUTED AND FRAYED.  MAINTENANCE REPLACED SLIDE LANYARD PER M/M.
